# SDR GTIA2024071538233

- Difficulty date: July 13, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 43,058 hours, 19,089 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE FLASHLIGHT INOPERATIVE.  R & R CAPTAIN SIDE FLASHLIGHT IAW NKS DRAWING A319 EMERGEQUIPMENT LAYOUT OPS CHK GOOD NO DEFECTS NOTED
